Stribild and constipation
Nov 2, 2012
I have recently (6 weeks) changed my 7 year med regimed from Epzicom and Kaletra to Stribild. I lived with horrible diarrhea for 7 years and now seem to have the opposite problem (although in comparison, a far better choice). I went from having multiple loose bowel movements per day to now having difficult, hard stools about every other day. At first I thought my body was just adjusting to the new meds, but it's now 6 weeks. What's the best course to take? Is something like Metamucil a viable option? (Asking because oddly was told to take that to help the diarreah.) If so, how often and can it be taken at the same time as my Stribild? Any other non-medication solutions? Thanks for any help you can provide.
Response from Dr. Henry
Use of bulking agents (such as metamucil or bran), stool softeners, good hydration and exercise, and use of active culture yogurt (to restore natural bacteria balance) are all helpful interventions in patients to a variable degree-all of those interventions should be OK with Stribild. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Risk Of Vaginal Fisting?
- Is Cold Feet A Symptom Of Acute HIV Infection?
- Too Scared To Get Tested After Sex With A Prostitute
- Sore On Tongue After Giving Oral Sex What Are The Chances Of HIV
- White Bumps On Penis After Performing Oral Sex Worried I Have HIV
- Is Hpv Tested For When Donating Blood?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.